Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Unprotected sex, delayed periods. Taken postinor 2. History of PCOS. Chances of pregnancy?

Hi with regards to postinor2 , this would be my 3rd time in two years taking the pill . I have Pcos also. I had coitus on the 10th february at 10:30 pm and took the pill 11th february at 10 pm. How effectve would the pill be for me in such a situation? Should I wait 3 to 5 days before I see my cycle? Also keep in mind my cycle would have come the day after, but did not due to my bf ejacultaing in me.
Asked On : Sun, 17 Feb 2013
Answers:  1 Views:  350
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
After taking postinor you will get withdrawal bleeding within a week.You menses will be irregular due to the pill. Just wait for the withdrawal bleeding to occur. If you dont bleed after 7-10 days,see your doctor.
Answered: Sun, 17 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor